# SDR CA040806002

- Difficulty date: July 3, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: F1688
- Part serial: 414
- Condition: Failed
- Location: Flight Control
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING HYD TESTS PRIOR TO FLTS IAW CF-2003-15R1, CYCLIC CONTROL FOUND COMPROMISED. AT 100 PERCENT NR, 'HYD TEST' SELECTED, CYCLIC TESTED FOR PROPER CNTRL MOVEMENTS ON ACCUMULATOR PRESS PRIOR TO HYD ASSIST DEPLETION.  LATERAL ACCUMULATORS DEPLETED AFTER APPROX 8 CYCLES, CYCLIC ENCOUNTERED A VIOLENT UNCOMMANDED RT MOVEMENT.  SUBSTANTIAL FORCE REQUIRED TO KEEP CYCLIC IN PLACE & GREATER FORCE REQUIRED TO CENTER CONTROL.  AFTER FORCING CONTROL THRU CENTER POSITION, INTO LT AREA & RE-CENTERING CONTROL, PHENOMENON DISAPPEARED. DURING RE-CHARGING OF ACCUMULATORS, CYCLIC VIOLENTLY MOVED LT UNTIL HYD ASSIST SUPPLIED. RT INPUT PHENOMENON WOULD ONLY SHOW UP WHEN 'HYD TEST' USED. COLLECTIVE DUMP YIELDED NO DISCREPANCIES.
